# SDR SWIA201335423

- Difficulty date: November 24, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 30,807 hours, 25,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EMERGENCY LIGHT AT 8CD DOES NOT ILLUMINATE.  FLT 6413 REPLACED INVERTER FOR RT SIDE EMERGENCY LIGHT AT 8CD IAW AMM.  OPERATIONS CHECKED GOOD.
